The spaces of Frene
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (2000), pp. 36-41
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{UZERU_2000_2_a4,
author = {A. V. Kolian},
title = {The spaces of {Frene}},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {36--41},
year = {2000},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_2000_2_a4/}
}
A. V. Kolian. The spaces of Frene. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (2000), pp. 36-41. http://geodesic.mathdoc.fr/item/UZERU_2000_2_a4/